We prove versions of the Suslin and Gabber rigidity theorems in the setting of equivariant pseudo pretheories of smooth schemes over a field with an action of a finite group. Examples include equivariant algebraic K-theory, presheaves with equivariant transfers, equivariant Suslin homology, and Bredon motivic cohomology.

Rigidity for equivariant pseudo pretheories / J. Heller, C. Ravi, P.A. Oestvaer. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 516(2018), pp. 373-395. [10.1016/j.jalgebra.2018.09.027]

Rigidity for equivariant pseudo pretheories

P.A. Oestvaer
2018

Abstract

We prove versions of the Suslin and Gabber rigidity theorems in the setting of equivariant pseudo pretheories of smooth schemes over a field with an action of a finite group. Examples include equivariant algebraic K-theory, presheaves with equivariant transfers, equivariant Suslin homology, and Bredon motivic cohomology.
Equivariant geometry; K-theory; Motivic cohomology; Rigidity
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
1810.00649.pdf

accesso aperto

Tipologia: Post-print, accepted manuscript ecc. (versione accettata dall'editore)
Dimensione 305.21 kB
Formato Adobe PDF
305.21 kB Adobe PDF Visualizza/Apri
1-s2.0-S0021869318305465-main.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 491.98 kB
Formato Adobe PDF
491.98 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/860108
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 1
social impact